Can I Get a Little Color Here?

It is a gray day. I mean, blech. I’m feeling grouchy. I shouldn’t be… I should be happy. Youngest daughter called and tells me she is coming to stay with us next week instead of going to the Grand Canyon on the major hiking trip she’s been planning with new hubby and some friends. She just decided she wasn’t in good enough shape to keep up – the rest of the group are pretty die-hard hikers, bikers, etc., and are in very good condition. She tells me it’s 108 degrees in the canyon. I say, that would kill me just sitting there, let alone hiking with a 40 lb. pack! She agrees. This makes me happy. I’ve missed her. This will be nice. So why am I cranky?

Let’s see… I’ve been doing some research on this wonderful little pill the doctor put me on a few months back. Lexapro, is its’ name. I think it’s supposed to make me feel better. Not so anxious. More social. Uh huh. After gaining about 20 lbs. I’m not feeling anxious. I’m feeling fat. Pissed. Grouchy. No more social. Arrrggghhh! My research tells me this can happen. Oh, goodie. So, you take medicine to make you feel better, then it makes you gain weight and you feel bad so you take the medicine to make you feel better. I think that about sums it up. What a circle-jerk. Oops. Sorry. That was Hubby’s potty-mouth kicking in.

I need a jammie day in the WORST way. Soon. Please.

Published by


Middle-aged. Anti-social. Mom. Grandma. Town-raised farmer's wife. Iowan. Want more? Come read the blogs.

Leave a Reply

Your email address will not be published. Required fields are marked *

Security Code: